RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 73, Number 1, Pages 74–78 (Mi tmf5605)  

This article is cited in 1 scientific paper (total in 1 paper)

Octonion and superoctonion symmetries in exceptional gauge groups

D. V. Yur'ev


Abstract: Properties of octonionic and superoctonionic symmetries are investigated as well as their geometry (connected, probably, with superstring compactification) and a quantization based on octonionic symmetries.

Full text: PDF file (619 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 73:1, 1069–1072

Bibliographic databases:

Received: 24.06.1986

Citation: D. V. Yur'ev, “Octonion and superoctonion symmetries in exceptional gauge groups”, TMF, 73:1 (1987), 74–78; Theoret. and Math. Phys., 73:1 (1987), 1069–1072

Citation in format AMSBIB
\Bibitem{Yur87}
\by D.~V.~Yur'ev
\paper Octonion and superoctonion symmetries in exceptional gauge groups
\jour TMF
\yr 1987
\vol 73
\issue 1
\pages 74--78
\mathnet{http://mi.mathnet.ru/tmf5605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939797}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 73
\issue 1
\pages 1069--1072
\crossref{https://doi.org/10.1007/BF01022964}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987N758200007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5605
  • http://mi.mathnet.ru/eng/tmf/v73/i1/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:174
    Full text:69
    References:194
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019